Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking Cerazette. Numbness in legs. Not pregnant. Worried

Hi I ve been taking cerazette for about a month and a half now. Since I ve started taking it my bowls have been more regular, not alarmingly so just a noticeable change. However in the last 12 hours or so that s increased and I ve had numbness in my legs like I experience on my periods. I ve only actually had one day of menstration since being on cerazette but I m not pregnant and I kind of worried! Thanks for your time Cecily
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Cerazette is progesterone only pill.
Progesterone can alter the bowel movements and it can also cause side effects like nausea, bloating sensation etc.
If the numbness in legs you are experiencing is not associated with pain, erythema etc., no need to worry much.
If the symptoms persist or increase better to get examined once.
Take care.

Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor